# SDR 1060607019

- Difficulty date: June 13, 2006
- Submitted: August 3, 2006
- Operation: Air carrier
- Aircraft: N176YV
- Make and model: Beech 1900D
- Aircraft serial: UE176
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Web
- Part number: 1189800269
- Condition: Worn
- Location: Lt Firewall
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE WORN ON WEB OF LT FIREWALL.  LOOSE FASTENER FOUND TO HAVE CAME LOOSE AND WORE OUT THE HOLE.  EXTRA CARE HAS BEEN TAKEN TO ENSURE THE FASTENER TO BE CHECKED FOR PROPER TORQUE. HOLE REPAIRED IAW MFG FR-CO-01357 REV 1.
